No it’s hell. I have to do all these things just to be semi normal and deal with normal situations. When I’m in a episode, I really think I’m in hell. Like people laughing in public, and the birds, it’s like everything is taunting me to rip my head off.
Sucks man. I get that though. I go through that too.
I forgot to tell you, I suffered a lot with Geodon, because the half life is 6-7 hours and I would experience withdrawal symptoms around 4 pm every afternoon, misery and it feels like I’m gonna lose my mind. This went on for several months. Now I’m at 40 mg and almost done with it but can’t wait to have my normal self back! You’re probably better with Abilify, just pay attention to what you eat.
Oh great. I’m scared to switch now.
Dude you’re avatar is still tripping me out
Lol. I bet it turns you on! I find people talk to me more when I’m an American royalty, sex symbol
I’m sorry but maybe check what others have experienced.
I was taking Lutuda and got to switch to Geodon. I ended up In hospital for two weeks with sucidal depression
This sounds like a nightmare!
Hah. It’s just odd. The mental tick who’s that. “It’s smprz” Who is that… “It’s smprz.” WHO IS THAT “ITS SMPRZ, HAVE A NAP,” Alright fine I will.
I’m probably over it now.
Have a nap slips in there, that’s hot…I’m changing it soon. It was a just for today thing.
Hah… yeah… I did.
Felt like hours. Was only 30 minutes apparently.
it was probably good for your mind. If I nap, its like hours. BUT sleeping is an issue for me, because of this drug induced depression I am in.
Let’s hope justifies another coffee for the night.
Ugh, that sounds like bad news.
Yeah. Whatever. You religious smprz?
(Sarad blew you a kiss)
Watching this again:
No, I was a Jesus. Religion traumatizes me.
Tell Sarad I blew her a French kiss!
Yeah it’s funny how jesuses give up on the idea entirely…